Welcome to TiMS, justjazz. I had been wondering when you might join just to share your reservations.
It is to be admired that you have the patience to wait until all the wrinkles are worked out. That might be somewhere between two to ten years. I've only had MS/CCSVI for 17 years, but I am willing to throw caution to the wind. I've just never quite been able to accept that I will continue to disintegrate. I'm kind of reckless that way.
If it is "the death at Stanford", whose name was Holly, that is so often brought out as a caution not to get tested, let alone treated, that is your biggest worry, I strongly urge you to do a bit of research on this site. You might start here
. It is some 64 pages long, but you have lots of time. You will find numerous accounts of the sad passing away of Holly - from people who actually knew and loved her. You will find that it was not caused by the procedure. Research the truth, here. The 30-second disinformation soundbites on MSM might keep you locked away from liberation for another ten years.
There has not been one reported death attributed to CCSVI treatment, conversely, there are overwhelmingly positive reports from those who have been treated. Of course, your milagro may vary. Asi es... There are many accounts of adverse effects - up to and including death - from the drugs for MS. I've been kind of shy of them, myself. I'm admittedly pretty nervous about flying to Poland for treatment. There are still quite a few air accidents. Man, that would be a drag. What if I got liberated, and my plane crashed...
This is a great place to come and read the real stories of real people who have MS/CCSVI, people who have been treated since last spring, and people who have a lot of hope. If you need hope, read on. If you want your doubts to be somewhat allayed, read the Tracking Project Sticky
. There are 49 reports so far. There must be a few hundred treated by now, and zero deaths reported. Take heart here, justjazz.
Not sure what drugs you are talking about, but I haven't heard of any deaths caused by the ABC treatment drugs.
My name is not really Johnson. MSed up since 1993